# SDR RMXA020420107013

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N113LL
- Make and model: Bolkms BK117A4
- Aircraft serial: 7013
- Aircraft time: 11,815 hours, 43,555 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 1053040218
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, A CRACK WAS DISCOVERED ON THE UPPER TAILBOOM VERTICAL FIN NOSE RIB PN 105-30402.18.  THE CRACK WAS APPROX. 1.5 -2" IN LENGTH.  THE NOSE RIB WAS DRILLED OFF TO INSPECT THE TAIL ROTOR GEARBOX MOUNTING CASTING LOCATED UNDERNEATH THIS NOSE RIB. THE GEARBOX CASTING WAS FOUND TO BE UNDAMAGED.  NOSE RIB TO BE REPLACED.
